×

Found 52 Documents (Results 1–52)

Derivatives of solutions of semilinear parabolic PDEs and variational inequalities with Neumann boundary conditions. (English) Zbl 1329.60196

Decreusefond, Laurent (ed.) et al., Stochastic analysis and related topics. In honour of Ali Süleyman Üstünel, Paris, June 2010. Papers based on the presentations at the 9th workshop, Paris, France, June 14–15, 2010. Berlin: Springer (ISBN 978-3-642-29981-0/hbk; 978-3-642-29982-7/ebook). Springer Proceedings in Mathematics & Statistics 22, 153-167 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field